# SDR AALA20011013

- Difficulty date: May 3, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5714
- Part serial: AA5
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT INOPERATIVE, EMERGENCY AFT STAIR OVERHEAD.  INSTALLED SERVICEABLE LIGHT ASSEMBLY.  OPS CHECK OK.  (M)
